# SDR UIEA2020112202441

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,924 hours, 19,579 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Nicked
- Location: Nr 1 Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FOUR EACH NICKED BLADES WITHIN LIMITS, PER AMM 72-31-02-308-045-H00 FIG 801 NR 5 .093X .062 NR 16 .062X .062 NR 28 .187X .062 NR 30 .156X .125.  BLENDED OUT NR 1 ENGINE FAN BLADES NR 5, NR 16, NR 28, NR 30.  FOUND WITHIN LIMITS, PER B767-300 AMM 72-31-02-308-045-H00.  PERFORMED NDT SPOT FLOURESCENT INSPECTION NO CRACK IND, NOTED IAW AMM 70-11-06.
